Been on wellbutrin like three years ago I got off of it cause I felt ok after a year but my depression is back and I'm back on it starting off with 150 mg xl and I'm having trouble eating its going on six weeks now and I feel a little different but not all the way for sure that it's working help please!!
Hi Lost Soul-
You did not say if it is generic brand. WB for me suppressed my appetite, I had to remember to eat. You may want to give it more time. Sometimes it can take up to several months for you to reach the therapeutic dose. Hang in there if you can. When it works, it works well for depression. You can add protein shakes or Ensure to help if loosing too much weight is a concern. Hoping you come out of this soon.
Lost soul' Yes this is a very common side effect of Wellbutrin XL This is one reason the use it so often most people complains of weight gain on antidepressants and Wellbutrin is like a weight gain neutral medication some people can gain others it just kind of holds you at your weight but if you are loosing to much you have to remind yourself and eat at least small portions of food several times a day. It an take up to 8 weeks to reach the full benefits of this medication so it should still get better for you. Chuck1957
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 2 answers
My son has been on Wellbutrin XL 150 for 11 days now for depression. He says he feels weird - doesnt
Posted 4 Feb 2011 • 3 answers
Posted 29 Feb 2012 • 2 answers
Posted 17 Aug 2012 • 4 answers
Posted 2 Jan 2017 • 2 answers